# SDR DALA2025121109071

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1342006) RIGHT FLOOR SUPPORT WEB BETWEEN BS 986 & 1006 CORRODED.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED A NEW  WEB BS 986-1006, RBL 24-52 IAW ER/A 630880-14 PRI REV O.
